Alert archive / Wisconsin / Areal Flood Warnings in 2011
Areal Flood Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Mar 23, 2011, 9:13 AM CDT for Buffalo County, Jackson County, Trempealeau County, Wisconsin. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 9:13 AM CDT (14:13 UTC)
- Expired
- Mar 24, 2011, 9:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buffalo County, WI, Jackson County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 58 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Mar 23, 3:40 AM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Mar 23, 3:40 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
340 AM CDT WED MAR 23 2011
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
LINGERING EFFECTS OF VERY DYNAMIC STORM SYSTEM TODAY WILL BE THE
MAIN CONCERN. SECONDARY CONCERN IS DOWN TREND IN TEMPERATURES THROUGH
THE REMAINDER OF THE PERIOD.
SURFACE MAP AT 3 AM THIS MORNING HAS DEEP LOW PRESSURE //996MB//
OVER SOUTHEAST IA. QUITE AN ACTIVE EVENING/OVERNIGHT WITH
THUNDERSTORMS ROLLING THROUGH ALONG WITH HAIL/SLEET...AND HEAVY SNOW
ACROSS NORTHERN WI. CALLS TO TAYLOR COUNTY REVEALED 12 INCHES NEAR
CHELSEA AND 5-6 INCHES ACROSS NORTHERN CLARK COUNTY. CURRENT RADAR
MOSAIC/IR AND WATER VAPOR SATELLITE IMAGERY SHOWING A HUGE DRY SLOT
HAS PENETRATED NORTHEAST INTO THE AREA WITH THE HEAVIEST
PRECIPITATION SHIFTED NORTH AND EAST OF THE AREA.
MEANWHILE...MID-LEVEL LOW AND ASSOCIATED DEFORMATION SNOW WAS MOVING
SOUTHEAST TOWARD THE AREA FROM THE DAKOTAS/MN. THIS WILL HAVE AN
AFFECT ON OUR WEATHER FOR TODAY.
23.00Z NCEP DETERMINISTIC SUITE ALONG WITH LATEST SREF/WRF MODELS
SHOWING PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM.
FOR TODAY...WILL BE WATCHING THAT MID-LEVEL LOW CURRENTLY OVER SD
MOVE SOUTHEASTWARD ACROSS SOUTHERN MN/SOUTHWEST WI TODAY.
DEFORMATION SNOW NORTH OF THIS LOW EXPECTED TO SPREAD BACK INTO THE
AREA AS A RESULT. WITH INITIAL LACK OF ICE IN THE CLOUD COLUMN THIS
MORNING...HAVE LEFT A SLIGHT CHANCE FOR SOME FREEZING DRIZZLE FOR
AREA NORTHEAST OF I-94 WHERE TEMPERATURES ARE LINGERING IN THE UPPER
20S. LOOK FOR ADDITIONAL SNOW ACCUMULATION OF AROUND AN INCH ALONG
AND NORTH OF I-94...TO AS MUCH AS 4 INCHES ACROSS NORTHERN TAYLOR
COUNTY. AS A RESULT...WILL KEEP THE WINTER STORM WARNING/ADVISORY
HEADLINE GO AS IS THROUGH TODAY. FURTHER SOUTH...EXPECTING A LIGHT
RAIN/SNOW MIX WITH PERHAPS SOME MINOR LESS THAN AN INCH ACCUMULATION
ACROSS HIGHER TERRAIN AREAS. OTHERWISE...TEMPERATURES WILL NOT BUDGE
MUCH TODAY WITH HIGHS RANGING FROM NEAR 30 ACROSS THE NORTH TO NEAR
40 ACROSS THE FAR SOUTH.
THE MID-LEVEL LOW PULLS EAST OF THE AREA TONIGHT AS SURFACE HIGH
PRESSURE BUILDS SOUTH OUT OF CANADA. EXPECT OCCASIONAL VERY LIGHT
SNOW WITH TRACE ACCUMULATIONS THIS EVENING...THEN DRY THROUGH THE
OVERNIGHT. LOOKING AT LOW-LEVEL RH FIELDS...IT APPEARS THERE WILL BE
SOME PARTIAL CLEARING LATE. WITH THIS IN MIND AND NAM 925MB
TEMPERATURES DROPPING INTO THE -10 TO 12C RANGE OVERNIGHT...LOWS
EXPECTED TO BOTTOM OUT IN THE SINGLE DIGITS ABOVE ZERO ACROSS THE
NORTH AND IN THE TEENS ACROSS THE SOUTH.
SURFACE RIDGE OF HIGH PRESSURE DRIFTS ACROSS THE REGION ON THURSDAY
FOR A BOUT OF QUIET WEATHER. QUITE CHILLY ALOFT WITH WITH 925MB
TEMPERATURES STILL LINGERING AROUND -10C. DESPITE PARTLY
CLOUDY/MOSTLY SUNNY CONDITIONS...LOOK FOR HIGHS ONLY IN THE UPPER
20S TO MIDDLE 30S.
NEXT CHANCE OF PRECIPITATION LOOKS TO BE FRIDAY/FRIDAY NIGHT AS A
WEAK MID-LEVEL TROUGH DRIFTS EAST ACROSS THE PLAINS TOWARD THE AREA.
FORCING IS NOT OVERLY IMPRESSIVE WITH THIS FEATURE. AND WITH DRY AIR
OUTFLOW FROM HIGH PRESSURE OVER HUDSON BAY CANADA...HAVING DOUBTS
THAT ANY PRECIPITATION WILL MAKE IT INTO THE AREA. HAVE KEPT A VERY
SMALL CHANCE OF LIGHT RAIN/SNOW ACROSS THE SOUTH/SOUTHWEST PORTION OF
THE FORECAST AREA.
.LONG TERM...SATURDAY THROUGH TUESDAY
UPPER LEVEL TROUGH OVER EASTERN CANADA PUTS US IN A FEED OF
DRY/COOLER THAN NORMAL AIR...KEEPING US IN A CHILL THROUGH THE
EXTENDED PERIOD. HIGHS WILL GENERALLY BE IN THE UPPER 20S TO MID
30S...POSSIBLY WARMING INTO THE MID 30S/LOWER 40S BY TUESDAY.
&&
.AVIATION...
THE STRONG EARLY SPRING STORM SYSTEM WAS CENTERED OVER SOUTHEAST
IOWA EARLY THIS MORNING. DRIER AIR HAS WRAPPED AROUND THE LOW AND
CUT OFF THE PRECIPITATION AT BOTH TAF SITES. CEILING HAVE COME UP
SOME SINCE THE PRECIPITATION ENDED WITH BOTH SITES NOW AT MVFR. AS
THE SURFACE LOW WORKS EAST TODAY INTO ILLINOIS...THE FRONTOGENESIS
ACROSS CENTRAL MINNESOTA AND NORTHERN WISCONSIN WILL GRADUALLY SINK
SOUTH AS WILL THE UP GLIDE ON THE 290K ISENTROPIC SURFACE. THIS
SHOULD ALLOW SOME LIGHT PRECIPITATION TO RETURN DURING THE MORNING
FOR BOTH TAF SITES BUT THE CONCERN IS WHETHER THIS WILL BE LIGHT
SNOW OR POSSIBLY SOME FREEZING DRIZZLE. THE 23.00Z NAM BUFKIT
SOUNDINGS INDICATE THAT ICE MAY NOT BE PRESENT IN THE CLOUDS FOR
MUCH OF TODAY WHICH WOULD LEAD TO THE FREEZING DRIZZLE.
HOWEVER...SATELLITE AND SURFACE OBSERVATIONS SUGGEST THAT ICE IS
PRESENT UP STREAM OVER MINNESOTA WHERE SNOW IS FALLING. FOR
NOW...WILL KEEP THE PRECIPITATION TYPE AS SNOW AND PASS CONCERNS ON
TO THE DAY SHIFT FORECASTER. CEILINGS EXPECTED TO PREDOMINANTLY
REMAIN MVFR AT BOTH SITES INTO THIS EVENING. DRIER AIR WILL THEN
PUSH ACROSS FROM THE NORTH ALLOWING FOR A RAPID DISSIPATION OF THE
CLOUDS AND THE RETURN OF VFR CONDITIONS.
&&
.HYDROLOGY...
WITH HEAVIEST RAINFALL BEHIND US...AND LINGERING LIGHTER MOSTLY
FROZEN PRECIPITATION NOT EXPECTED TO TO ADD MUCH MORE RUNOFF
PROBLEMS TODAY...HAVE OPTED TO DROP THE FLOOD WATCH. NUMEROUS FLOOD
STATEMENTS AND WARNINGS IN PLACE. MEANWHILE...THE MISSISSIPPI RIVER
WILL CONTINUE RISING...REACHING FLOOD STAGE IN MOST AREAS TOWARDS
THIS WEEKEND. DRIER WEATHER ON TAP TOWARDS WEEKS END...HOPEFULLY
TRIBUTARIES WILL BE ON THE DOWN SWING. HOWEVER...MISSISSIPPI RIVER
WILL CONTINUE TO CLIMB.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
WIZ034-WIZ043-WIZ044.
WINTER STORM WARNING UNTIL 7 PM CDT THIS EVENING FOR WIZ017-
WIZ029.
MN...NONE.
IA...NONE.
&&
SHORT/LONG TERM...DAS
AVIATION..........04
HYDROLOGY.........DASHazardous weather outlook, Mar 23, 5:50 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 550 AM CDT WED MAR 23 2011 WIZ017-029-241100- CLARK-TAYLOR- 550 AM CDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW WILL CONTINUE TO FALL ACROSS THE AREA THIS MORNING BEFORE SLOWLY TAPERING OFF DURING THE AFTERNOON. ADDITIONAL ACCUMULATIONS TODAY OF 1 TO 4 INCHES WILL BE POSSIBLE RAISING STORM TOTAL AMOUNTS TO A RANGE OF 5 TO 15 INCHES. THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH TODAY. THE HEAVY PRECIPITATION THAT HAS FALLEN ON TOP OF SATURATED GROUNDS...WILL KEEP RIVER LEVELS ON THE RISE. STREAMS AND RIVERS COULD REACH OR EXCEED FLOOD STAGE OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING ALONG RIVERS AND STREAMS WILL REMAIN A CONCERN. THOSE WITH RIVER INTERESTS SHOULD CONTINUE TO PAY CLOSE ATTENTION TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... PRECIPITATION REPORTS...INCLUDING SNOW ACCUMULATIONS...OR ANY HIGH RIVER LEVELS WOULD BE APPRECIATED THE NEXT FEW DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ034-043-044-241100- ADAMS-JACKSON-JUNEAU- 550 AM CDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT MAINLY LIGHT SNOW WILL CONTINUE TO FALL ACROSS THE AREA THIS MORNING BEFORE SLOWLY TAPERING OFF DURING THE AFTERNOON. THERE COULD ALSO BE A PERIOD OF LIGHT FREEZING DRIZZLE THIS MORNING. ADDITIONAL ACCUMULATIONS TODAY OF 1 TO 2 INCHES WILL BE POSSIBLE RAISING STORM TOTAL AMOUNTS TO A RANGE OF 1 TO 4 INCHES. THE WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH TODAY. THE HEAVY PRECIPITATION THAT HAS FALLEN ON TOP OF SATURATED GROUNDS...WILL KEEP RIVER LEVELS ON THE RISE. STREAMS AND RIVERS COULD REACH OR EXCEED FLOOD STAGE OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING ALONG RIVERS AND STREAMS WILL REMAIN A CONCERN. THOSE WITH RIVER INTERESTS SHOULD CONTINUE TO PAY CLOSE ATTENTION TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... PRECIPITATION REPORTS...INCLUDING SNOW ACCUMULATIONS...OR ANY HIGH RIVER LEVELS WOULD BE APPRECIATED THE NEXT FEW DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-042- 053>055-061-241100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED- RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 550 AM CDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND WESTERN AND SOUTHWESTERN WISCONSIN. .DAY ONE...TODAY AND TONIGHT A MIXTURE OF LIGHT SNOW AND RAIN CAN BE EXPECTED ACROSS THE AREA TODAY. THERE COULD ALSO BE A PERIOD OF LIGHT FREEZING DRIZZLE THIS MORNING. ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. THE HEAVY PRECIPITATION THAT HAS FALLEN ON TOP OF SATURATED GROUNDS...WILL KEEP RIVER LEVELS ON THE RISE. STREAMS AND RIVERS COULD REACH OR EXCEED FLOOD STAGE OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING ALONG RIVERS AND STREAMS WILL REMAIN A CONCERN. THOSE WITH RIVER INTERESTS SHOULD CONTINUE TO PAY CLOSE ATTENTION TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... PRECIPITATION REPORTS OR ANY HIGH RIVER LEVELS WOULD BE APPRECIATED THE NEXT FEW DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. 04
In the hours before
Special weather statement, Mar 23, 5:27 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 527 AM CDT WED MAR 23 2011 MNZ087-088-095-096-WIZ041>044-053-055-231230- OLMSTED-WINONA-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS- VERNON-RICHLAND- INCLUDING THE CITIES OF...ROCHESTER...WINONA...LA CROSSE... SPARTA/TOMAH...MAUSTON...VIROQUA...RICHLAND CENTER 527 AM CDT WED MAR 23 2011 ...SOME FREEZING DRIZZLE WILL OCCUR THIS MORNING... TEMPERATURES HAVE COOLED TO BELOW FREEZING ACROSS PARTS OF THE AREA THIS MORNING...ESPECIALLY ON AREA RIDGE TOPS. THIS HAS LED TO THE FORMATION OF SOME LIGHT FREEZING DRIZZLE. SOME MINOR ICE ACCUMULATIONS WILL BE POSSIBLE...ESPECIALLY ON UNTREATED SURFACES. PEOPLE HEADING OUT TO WORK OR SCHOOL THIS MORNING SHOULD BE PREPARED FOR SOME SLIPPERY CONDITIONS. 04
Local storm report, Mar 23, 7:02 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 AM CDT WED MAR 23 2011
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM SNOW FRIENDSHIP 43.96N 89.82W
03/23/2011 E1.2 INCH ADAMS WI PUBLIC
0654 AM SNOW LONGWOOD 44.89N 90.60W
03/23/2011 E7.0 INCH CLARK WI PUBLIC
0654 AM SNOW MEDFORD 4NW 45.16N 90.38W
03/23/2011 E8.5 INCH TAYLOR WI CO-OP OBSERVER
&&
OBSERVATIONS ARE COLLECTED FROM A VARIETY OF SOURCES WITH VARYING
EQUIPMENT AND EXPOSURE. NOT ALL DATA LISTED IS CONSIDERED OFFICIAL.
04Special weather statement, Mar 23, 7:30 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 730 AM CDT WED MAR 23 2011 MNZ087-088-095-096-WIZ041>044-053-055-231430- OLMSTED-WINONA-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS- VERNON-RICHLAND- INCLUDING THE CITIES OF...ROCHESTER...WINONA...LA CROSSE... SPARTA/TOMAH...MAUSTON...VIROQUA...RICHLAND CENTER 730 AM CDT WED MAR 23 2011 ...SOME FREEZING DRIZZLE WILL OCCUR THIS MORNING... WITH TEMPERATURES BELOW FREEZING THIS MORNING...SOME LIGHT FREEZING DRIZZLE WILL BE FOUND ACROSS THE AREA. THIS WILL BE ESPECIALLY TRUE ON AREA RIDGE TOPS. SOME MINOR ICE ACCUMULATIONS WILL BE POSSIBLE...ESPECIALLY ON UNTREATED SURFACES. PEOPLE HEADING OUT TO WORK OR SCHOOL THIS MORNING SHOULD BE PREPARED FOR SOME SLIPPERY CONDITIONS. 04
Local storm report, Mar 23, 9:01 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 AM CDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW DODGE CENTER 44.04N 92.88W
03/23/2011 M0.1 INCH DODGE MN CO-OP OBSERVER
0700 AM SNOW PRESTON 43.67N 92.07W
03/23/2011 M0.4 INCH FILLMORE MN CO-OP OBSERVER
0700 AM SNOW LANESBORO 43.72N 91.97W
03/23/2011 M0.2 INCH FILLMORE MN CO-OP OBSERVER
0700 AM SNOW SPRING VALLEY 3E 43.68N 92.33W
03/23/2011 M0.1 INCH FILLMORE MN CO-OP OBSERVER
0700 AM SNOW ELGIN 2SSW 44.10N 92.27W
03/23/2011 M0.3 INCH OLMSTED MN CO-OP OBSERVER
0700 AM SNOW ROCHESTER AP 2NE 43.93N 92.48W
03/23/2011 M0.1 INCH OLMSTED MN CO-OP OBSERVER
0700 AM SNOW WABASHA 44.39N 92.05W
03/23/2011 M1.4 INCH WABASHA MN CO-OP OBSERVER
0700 AM SNOW THEILMAN 1SSW 44.28N 92.19W
03/23/2011 M1.1 INCH WABASHA MN CO-OP OBSERVER
0700 AM SNOW WINONA 44.06N 91.64W
03/23/2011 M1.5 INCH WINONA MN CO-OP OBSERVER
0700 AM SNOW ALTURA 5W 44.06N 92.04W
03/23/2011 M0.8 INCH WINONA MN CO-OP OBSERVER
0700 AM SNOW MONROE CENTER 44.11N 89.92W
03/23/2011 M2.0 INCH ADAMS WI CO-OP OBSERVER
0655 AM SNOW FRIENDSHIP 43.96N 89.82W
03/23/2011 M1.2 INCH ADAMS WI PUBLIC
0700 AM SNOW FRIENDSHIP 43.98N 89.83W
03/23/2011 M1.2 INCH ADAMS WI CO-OP OBSERVER
0655 AM HEAVY SNOW LONGWOOD 44.89N 90.60W
03/23/2011 M7.0 INCH CLARK WI PUBLIC
0700 AM SNOW OWEN 2N 44.98N 90.55W
03/23/2011 M5.8 INCH CLARK WI CO-OP OBSERVER
0700 AM SNOW NEILLSVILLE 3SW 44.53N 90.64W
03/23/2011 M2.0 INCH CLARK WI CO-OP OBSERVER
0700 AM SNOW TAYLOR 44.32N 91.12W
03/23/2011 M1.3 INCH JACKSON WI CO-OP OBSERVER
0700 AM SNOW BLACK RIVER FALLS STP 44.29N 90.85W
03/23/2011 M0.5 INCH JACKSON WI CO-OP OBSERVER
0700 AM SNOW LA CROSSE WFO 43.82N 91.19W
03/23/2011 M0.2 INCH LA CROSSE WI CO-OP OBSERVER
0700 AM SNOW WARRENS 5WSW 44.10N 90.59W
03/23/2011 M1.4 INCH MONROE WI CO-OP OBSERVER
0700 AM SNOW TUNNEL CITY 1S 44.01N 90.57W
03/23/2011 M0.7 INCH MONROE WI CO-OP OBSERVER
0700 AM HEAVY SNOW MEDFORD 45.13N 90.34W
03/23/2011 M11.5 INCH TAYLOR WI CO-OP OBSERVER
0655 AM HEAVY SNOW MEDFORD 4NW 45.16N 90.38W
03/23/2011 M8.5 INCH TAYLOR WI PUBLIC
0700 AM SNOW OSSEO 44.58N 91.22W
03/23/2011 M2.8 INCH TREMPEALEAU WI CO-OP OBSERVER
0700 AM SNOW BLAIR 2NW 44.31N 91.27W
03/23/2011 M0.5 INCH TREMPEALEAU WI CO-OP OBSERVER
0700 AM SNOW GALESVILLE 2ESE 44.08N 91.34W
03/23/2011 M0.5 INCH TREMPEALEAU WI CO-OP OBSERVER
0700 AM SNOW LA FARGE 43.57N 90.64W
03/23/2011 M0.5 INCH VERNON WI CO-OP OBSERVER
0700 AM SNOW ONTARIO 3E 43.72N 90.60W
03/23/2011 M0.3 INCH VERNON WI CO-OP OBSERVER
&&
FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:43 AM CDT | River Flood Warning | ARX | Mower | 12 hr |
| Mar 23, 10:18 AM CDT | Areal Flood Warning | ARX | Fillmore, Houston, Olmsted, Wabasha, Winona | 7 hr |
| Mar 22, 7:26 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Winneshiek | 34 min |
Nearby
Areal Flood Warnings in Wisconsin, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.